EconPapers    
Economics at your fingertips  
 

Strong Global Attractors for 3D Wave Equations with Weakly Damping

Fengjuan Meng

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

We consider the existence of the global attractor for the 3D weakly damped wave equation. We prove that is compact in and attracts all bounded subsets of with respect to the norm of . Furthermore, this attractor coincides with the global attractor in the weak energy space .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/469382.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/469382.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:469382

DOI: 10.1155/2012/469382

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:469382